# SDR DLM88060522

- Difficulty date: June 24, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 43,815 hours, 34,179 cycles
- Engine: Pwa JT8D219
- Engine time: 45,663 hours, 36,439 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Part time: 45,663 hours, 36,439 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT 18,000 FEET THE NUMBER 1 ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  REMOVED FUEL CONTROL AND FUEL PUMP.  FOUND SHAFT SHEARED ON PUMP.  REPLACED PUMP PER AMM AND REINSTALLED FUEL CONTROL.  CHECK ENG RUN OK PER AMM.
